It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't know why this is in the Anemia topic but I can answer some of that based on my own experiences.

Although without vitamin D-3 supplements, my levels do not fall far below the low range, but I feel terrible when they do. I have heart palpitations, significant joint aches and pains but with no swelling or redness. I get very bad cramps/charlie horses in my feet and they wake me up at night. Additionally, the bottom of my feet become very red and they hurt all the time. I also have very painful muscle aches, especially in my thighs. I feel cloudy and anxious and just feel unwell.

I take 2,000 i/u per day in the winter and reduce it to 1,000 during the summer.

I have significant hot flashes when I take vitamin D but it is well worth it to me. A few hot flashes are an easy trade off to pain and suffering. I experimented with decreasing the D, spreading it out over the day, trying different brands/ingredients but I still have hot flashes. I will NEVER stop taking it.





All times are GMT -7. The time now is 06:16 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!